Advertisement

Archiv der Mathematik

, Volume 79, Issue 1, pp 39–45 | Cite as

On new characterizations of Lipschitz and Besov type spaces

  • D. I. Cruz-Báez
  • J. Rodríguez
Article
  • 56 Downloads

Abstract.

Recently in [6]–[7] are studied Sobolev, Besov and Triebel Lizorkin type spaces and Hankel potentials on the basis of the Hankel transformation. In this paper we obtain new characterizations of Sobolev type spaces and Hankel potentials spaces. Moreover we characterize Lipschitz and Besov type spaces in terms of the Poisson integral given in [17].

Keywords

Type Space Potential Space Sobolev Type Hankel Transformation Sobolev Type Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • D. I. Cruz-Báez
    • 1
  • J. Rodríguez
    • 2
  1. 1.Departamento de Economía Aplicada, Universidad de La Laguna, 38071 La Laguna (Tenerife), Spain,¶ e-mail: dicruz@ull.esSpain
  2. 2.Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna (Tenerife), Spain,¶ e-mail: joroguez@ull.esSpain

Personalised recommendations